Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 737928, 13 pages
http://dx.doi.org/10.1155/2009/737928
Research Article

Exact Solutions for a Third-Order KdV Equation with Variable Coefficients and Forcing Term

1Department of Mathematics, Universidad de Caldas, Campus La Nubia, Manizales, Caldas Cll 65 # 26-10, A. A. 275, Colombia
2Department of Mathematics and Statistics, National University of Colombia, Manizales Cll 65, Palogrande Stadium, Colombia
3Department of Mathematics, National University of Colombia, Bogotá, Colombia

Received 20 April 2009; Revised 14 August 2009; Accepted 31 August 2009

Academic Editor: Ji Huan He

Copyright © 2009 Alvaro H. Salas S and Cesar A. Gómez S. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alvaro H. Salas S and Cesar A. Gómez S, “Exact Solutions for a Third-Order KdV Equation with Variable Coefficients and Forcing Term,” Mathematical Problems in Engineering, vol. 2009, Article ID 737928, 13 pages, 2009. doi:10.1155/2009/737928